# SDR 97ZZZX4665

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33DK
- Make and model: Beech 58
- Aircraft serial: TH372
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN ELECTRICALLY OR MANUALLY.  BELLIED AIRCRAFT IN.  CAUSE UNKNOWN AT THIS TIME AS TO WHY GEAR WOULD NOT EXTEND.
